The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 21, Issue 3, 2005
Metadata
 

Logarithmic derivative of the Euler $\Gamma$-function in Clifford analysis
Guy Laville and Louis Randriamihamison
pp. 695–728
Abstract | Full-Text PDF (242 KB) | Metadata

Asymptotic windings over the trefoil knot
Jacques Franchi
pp. 729–770
Abstract | Full-Text PDF (343 KB) | Metadata

Potential Theory for Schrödinger operators on finite networks
Enrique Bendito, Ángeles Carmona and Andrés M. Encinas
pp. 771–818
Abstract | Full-Text PDF (352 KB) | Metadata

Explicit spectral gap estimates for the linearized Boltzmann and Landau operators with hard potentials
Céline Baranger and Clément Mouhot
pp. 819–841
Abstract | Full-Text PDF (224 KB) | Metadata

The bidual of a tensor product of Banach spaces
Félix Cabello Sánchez and Ricardo García
pp. 843–861
Abstract | Full-Text PDF (193 KB) | Metadata

Estimates in Besov spaces for transport and transport-diffusion equations with almost Lipschitz coefficients
Raphaël Danchin
pp. 863–888
Abstract | Full-Text PDF (252 KB) | Metadata

Solution to the gradient problem of C. E. Weil
Zoltán Buczolich
pp. 889–910
Abstract | Full-Text PDF (226 KB) | Metadata

Fractional iteration in the disk algebra: prime ends and composition operators
Manuel D. Contreras and Santiago Díaz-Madrigal
pp. 911–928
Abstract | Full-Text PDF (189 KB) | Metadata

High order regularity for subelliptic operators on Lie groups of polynomial growth
Nick Dungey
pp. 929–996
Abstract | Full-Text PDF (494 KB) | Metadata

Quasiconformal groups of compact type
Petra Bonfert-Taylor and Gaven J. Martin
pp. 997–1012
Abstract | Full-Text PDF (185 KB) | Metadata

A note on lifting of Carnot groups
Andrea Bonfiglioli and Francesco Uguzzoni
pp. 1013–1035
Abstract | Full-Text PDF (245 KB) | Metadata

Approximation in law to the $d$-parameter fractional Brownian sheet based on the functional invariance principle
Xavier Bardina and Carme Florit
pp. 1037–1052
Abstract | Full-Text PDF (160 KB) | Metadata

Generalized Hantzsche-Wendt flat manifolds
Juan P. Rossetti and Andrzej Szczepański
pp. 1053–1070
Abstract | Full-Text PDF (194 KB) | Metadata

$L^p$ decay estimates for weighted oscillatory integral operators on $\mathbb{R}$
Malabika Pramanik and Chan Woo Yang
pp. 1071–1095
Abstract | Full-Text PDF (224 KB) | Metadata